# SDR AALA20160329011

- Difficulty date: March 29, 2016
- Submitted: March 30, 2016
- Operation: Air carrier
- Aircraft: N916AN
- Make and model: Boeing 737823
- Aircraft serial: 29517
- Aircraft time: 50,342 hours, 20,203 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MX.  AFT CARGO COMPARTMENT RT TRANSITION ANGLE IS CORRODED, BETWEEN FS 727A & 767.  R & R TRANSITION ANGLE SECTION, BETWEEN STATIONS 727A & 767 IAW AARD 51-00-05-1 & SRM 53-00-53 2R -5.
